Infinite volume asymptotics in P(ø)2 field theory

A. Lenard, C. M. Newman

Research output: Contribution to journalArticle

Abstract

We prove a number of asymptotic results in the P(φ)2 theory in the limit when the space cut-offs are removed, in particular the behavior of El and Zt,l as t,l→∞. Such results are used to study the question of orthogonality of infinite volume Euclidean measures μ(λ) for varying interaction constants λ.

Original languageEnglish (US)
Pages (from-to)243-250
Number of pages8
JournalCommunications in Mathematical Physics
Volume39
Issue number3
DOIs
StatePublished - Sep 1974

Fingerprint

orthogonality
Field Theory
Orthogonality
Euclidean
interactions
Interaction

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Infinite volume asymptotics in P(ø)2 field theory. / Lenard, A.; Newman, C. M.

In: Communications in Mathematical Physics, Vol. 39, No. 3, 09.1974, p. 243-250.

Research output: Contribution to journalArticle

@article{d67c8d45486e4dda9e4c927065051885,
title = "Infinite volume asymptotics in P({\o})2 field theory",
abstract = "We prove a number of asymptotic results in the P(φ)2 theory in the limit when the space cut-offs are removed, in particular the behavior of El and Zt,l as t,l→∞. Such results are used to study the question of orthogonality of infinite volume Euclidean measures μ∞(λ) for varying interaction constants λ.",
author = "A. Lenard and Newman, {C. M.}",
year = "1974",
month = "9",
doi = "10.1007/BF01614243",
language = "English (US)",
volume = "39",
pages = "243--250",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Infinite volume asymptotics in P(ø)2 field theory

AU - Lenard, A.

AU - Newman, C. M.

PY - 1974/9

Y1 - 1974/9

N2 - We prove a number of asymptotic results in the P(φ)2 theory in the limit when the space cut-offs are removed, in particular the behavior of El and Zt,l as t,l→∞. Such results are used to study the question of orthogonality of infinite volume Euclidean measures μ∞(λ) for varying interaction constants λ.

AB - We prove a number of asymptotic results in the P(φ)2 theory in the limit when the space cut-offs are removed, in particular the behavior of El and Zt,l as t,l→∞. Such results are used to study the question of orthogonality of infinite volume Euclidean measures μ∞(λ) for varying interaction constants λ.

UR - http://www.scopus.com/inward/record.url?scp=34250418251&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250418251&partnerID=8YFLogxK

U2 - 10.1007/BF01614243

DO - 10.1007/BF01614243

M3 - Article

VL - 39

SP - 243

EP - 250

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -